MathSciNet Relay Station
MathSciNet bibliographic data
MR2413518 Database Expansion Item
Paganoni, Anna Maria; Secchi, Piercesare A numerical study for comparing two response-adaptive designs for continuous treatment effects. Stat. Methods Appl. 16 (2007), no. 3, 321–346.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement